# SDR SWIA201126408

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 22,657 hours, 19,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR EMERGENCY LIGHT OVER LEFT WING IS OUT.  (FLT 6450)  RELAMPED EMERGENCY LIGHT.
